Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On birth control. Started abnormal bleeding, feeling nausea, headache. Home pregnancy test negative. Am i pregnant?

Im 17 y/o I have not been on birth control for going on a year and a half now. The last couple months I have expierenced abnormal bleeding .In April I had my period and a couple weeks later I had light bleeding that started brown and very light pink and red. It only lasted a couple days with slight cramps my normal cycle is a full week. Again this month(may) I had my period which wasnt a full week like normal and now a week later I am expierencing bleeding again no real cramps and its light red. Should I be worried I have symptoms that could mean pregnancy but I honestly dont think I am.Now today I ve been crying off and on since about 11:15 am for no reason I am not sad but find myself crying just watching a commercial for ex. Certain foods and smells that usually dont bother me make me feel like I am going to vomit or give me a headache . I have also been having the feeling that I have to throw up when I burp but have not thrown up. I took a home pregnancy test about a week and half ago and is came up negative ... What is the possible causes?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello dear,
Sometimes when you have been taking pills, you start having break through bleeding, which occurs off and on, just like in your case. Nevertheless pregnancy cannot be ruled out. I suggest you repeat a pregancy test at home. Then see your doctor with the test results to decide further treatment. This breakthrough bleeding can be managed with some medication or the doctor may suggest some other form of contraception for you.
Take care
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor